The new TSH range for normal is .30-3.0. IF you were to only use the TSH, then you are quite hypo....no wonder your joints hurt and you are fatigued. Did your Dr start you on thyroid meds?
TSH is a pituitary function test, and should never be used solely to look at thyroid function. You need to also have a Free T4 and Free T3 tests done. These are the actual active thyroid hormone levels in your body. You can then have a complete picture of what is happening. :)
my thyrod level was 6.3 on the las blood test. The Doctor prescribed me with Levothyroxine 25mg. Where i first took this medication I felt having my energy back somehow. I was less lazy, so I though it was ok, Now on the 4th day of taking this medication eventhoug as I read the dosis is not to high, i am feeling numbness on my right cheek and part of my neck same side. I do not think what else could be affecting my right cheek...... please i need advice..... I will call my doctor on Monday. ... Thanks ....
Oh i forgot to answer 6.3 thyroid level caused me fatigue. Even 5.3 that i had before did.
Please include any tests you've had done, along with results and reference ranges, so members can see exactly where your levels fall within the ranges.
As stated in the above post, TSH should never be used alone, to diagnose or treat a thyroid issue. If you haven't had tests done for Free T3 and Free T4, you should ask your doctor to do them.
If you are only on day 4 of Levo, it's unlikely that the medication is causing your numbness, since it takes approximately 4-6 weeks for it to build in your system. Numbness could be a sign of stroke; you should go to the ER and get checked out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.